MathSciNet Relay Station
MathSciNet bibliographic data
MR529679 (80e:47008) 47A40 (35P25)
Howland, James S. Scattering theory for Hamiltonians periodic in time. Indiana Univ. Math. J. 28 (1979), no. 3, 471–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement